# SDR CA070802004

- Difficulty date: July 23, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,692 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 1019200931
- Part serial: BB1384
- Condition: Cracked
- Location: Purge Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS NOTICED THAT ON SHUTDOWN THE LT ENGINE SMOKED.  NOTICE THAT THE COLLECTOR TANK WAS CRACKED ALONG THE WELD. (TC NR 20070802004)
